Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 64, NWS Buffalo, NY

July 24, 2011

NWS Buffalo, NY issued this small craft advisory at Jul 24, 2011, 1:41 PM EDT. It took effect at Jul 24, 2011, 2:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2011, 1:41 PM EDT (17:41 UTC)
In effect from
Jul 24, 2011, 2:00 PM EDT
Expired
Jul 24, 2011, 4:00 PM EDT
In force
2 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WHUS71 KBUF 241741
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
141 PM EDT SUN JUL 24 2011

LEZ040-242200-
/O.CAN.KBUF.SC.Y.0063.000000T0000Z-110724T2200Z/
/O.NEW.KBUF.SC.Y.0064.110724T1800Z-110724T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
141 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS...NORTHEAST 10 TO 15 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042>044-241845-
/O.CAN.KBUF.SC.Y.0063.000000T0000Z-110724T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
141 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$
2 follow-up statements
835 
WHUS71 KBUF 241750
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
150 PM EDT SUN JUL 24 2011

LEZ040-242200-
/O.CON.KBUF.SC.Y.0064.110724T1800Z-110724T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
150 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS...NORTHEAST AROUND 15 KNOTS BECOMING 5 TO 10 KNOTS THIS EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000 
WHUS71 KBUF 242000
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT SUN JUL 24 2011

LEZ040-242100-
/O.CAN.KBUF.SC.Y.0064.000000T0000Z-110724T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
400 PM EDT SUN JUL 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 11:31 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 24, 11:31 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1131 AM EDT SUN JUL 24 2011

.SYNOPSIS...
HIGH PRESSURE CENTERED NEAR JAMES BAY WILL BUILD SOUTH TODAY IN THE
WAKE OF A WEAK COOL FRONT. THIS WILL LEAD TO COOLER LESS OPPRESSIVE
CONDITIONS FOR MOST AREAS...WITH CONDITIONS IMPROVING FROM NORTH TO
SOUTH DURING THE COURSE OF THE DAY. AN ILL DEFINED AREA OF LOW
PRESSURE WILL THEN MOVE ACROSS OUR REGION LATE TONIGHT AND
MONDAY...AND THIS WILL OFFER ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. WHILE FAIRLY COMFORTABLE TEMPERATURES WILL BE WITH
US FOR TUESDAY AND WEDNESDAY...UNCOMFORTABLE HEAT AND HUMIDITY WILL
RETURN FOR THE LATTER PART OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
KBUF RADAR SHOWED A SUBTLE BOUNDARY MOVING SOUTHWARD THROUGH
WESTERN NY AT ABOUT 12Z. AT KBUF...THE AIRPORT DEWPOINT COOLED 5F
IN AN HOUR. ALTHOUGH THERE WAS SOME CONCERN EARLIER THIS
MORNING...IT APPEARS THAT COOLER AND DRIER AIR IS WELL ON ITS WAY
ACROSS EVEN WNY.

AT 15Z...THERE WAS ANOTHER SOUTHWARD MOVING WEAK BOUNDARY GOING
THROUGH THE SOUTHERN TIER WITH AN ISOLATED WEAK CELL OR TWO. THIS
WILL ALSO CONTINUE TO THE SOUTH AND MOVE SLOWLY TO THE NY-PA LINE
IN THE NEXT HOUR OR SO.

ALTHOUGH DRIER AIR AS SURGED SOUTH OF LAKE ONTARIO...STILL NOT SURE HOW FAR
THE DEWPOINT BOUNDARY WILL GET. IT MAY STILL GET HUNG UP IN THE
HIGHER TERRAIN TO THE SOUTH. WILL THEREFORE LEAVE A CHANCE OF
CONVECTION NEAR THE NY-PA LINE WITH A SLIGHT CHANCE FROM ABOUT RT
20 SOUTH...BUT KEEP ALL OTHER LOCATIONS DRY.

SOME LOW CLOUDS HAVE FILLED IN OVER PORTIONS OF WESTERN NY WHILE
AREAS EAST OF WAYNE COUNTY SHOULD BE MOSTLY OR TOTALLY SUNNY FOR
THE REST OF THE AFTERNOON. THESE CLOUDS MAY TAKE SOME TIME TO MIX
OUT...BUT OVERALL EXPECT A SLOW IMPROVEMENT WITH TIME DURING THE
AFTERNOON.

IT WILL ALSO BE A LITTLE COOLER TODAY WITH H85 TEMPS AVERAGING 16C
ONLY SUPPORTING AFTERNOON HIGHS IN THE LOWER 80S FOR MOST LOCATIONS.
THAT IS A DIFFERENCE OF ABOUT 10 DEGREES FROM YESTERDAY...AND 15 TO
20 DEGREES FROM THE HEIGHT OF THE NOW ENDED HEAT WAVE.

FOR TONIGHT...THE NEBULOUS WAVE OF LOW PRESSURE OVER THE MID WEST
WILL TRACK ACROSS LOWER MICHIGAN WHILE THE CANADIAN HIGH EXIT ACROSS
THE ST LAWRENCE VALLEY. THE RETURN FLOW AROUND THE DEPARTING HIGH
WILL ENCOURAGE LOW LEVEL MOISTURE TO MOVE BACK NORTH ACROSS THE
WESTERN COUNTIES WITH THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS
RETURNING AFTER MIDNIGHT. THE EXCEPTION WILL BE ACROSS THE NORTH
COUNTRY WHERE FAIR DRY WEATHER WILL LIKELY REMAIN IN TACT.

TEMPERATURES TONIGHT WILL BE A LITTLE LOWER THAN THOSE FROM THE PAST
WEEK OR SO...WITH LOWS RANGING FROM 60 TO 65 ACROSS THE WEST TO THE
MID AND UPPER 50S ACROSS THE NORTH COUNTRY.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
DURING MONDAY...A WEAK FRONTAL SYSTEM OVER SOUTHERN ONTARIO WILL
TRANSLATE EASTWARD TO NORTHERN NY STATE AS ITS PARENT UPPER TROUGH
DIGS ACROSS ONTARIO AND WESTERN QUEBEC. THE SHORT TERM GUIDANCE
CONTINUES TO EXHIBIT SOME DISAGREEMENT WITH RESPECT TO THE STRENGTH
OF THIS WAVE...RANGING FROM THE SOMEWHAT STRONGER AND MORE DEVELOPED
00Z GFS/12Z ECMWF SOLUTIONS TO THE ALMOST NONEXISTENT LOW SEEN IN
THE 00Z NAM...WITH THE 00Z GEM LYING SOMEWHERE IN BETWEEN THESE
CAMPS.

LOOKING BACK AT THE PAST FEW RUNS OF EACH MODEL...THE GFS/ECMWF HAVE
BEEN CONSISTENTLY STRONGER AND WETTER WITH THIS FEATURE...WHILE THE
00Z NAM IS MUCH WEAKER AND DRIER AND REPRESENTS A SIGNIFICANT BREAK
FROM BOTH ITS PREVIOUS CONTINUITY AND THE OTHER GUIDANCE. WILL
THEREFORE CONTINUE TO LEAN MORE IN THE DIRECTION OF THE
GFS/ECMWF/GEM...WHICH SHOW ENOUGH MOISTURE AND LIFT ALONG THE
SURFACE WAVE TO SUPPORT AT LEAST SOME SCATTERED CONVECTION IT WORKS
ACROSS OUR AREA ON MONDAY. THIS WILL BE ESPECIALLY BE THE CASE
ACROSS THE GENESEE VALLEY...FINGER LAKES...AND INTERIOR PORTIONS OF
THE SOUTHERN TIER...WHERE BETTER INSTABILITY SHOULD BE REALIZED. IN
GENERAL...EXPECT THE GREATEST PRECIPITATION COVERAGE/POTENTIAL TO BE
IN THE 12Z-18Z TIME FRAME...FOLLOWED BY A WEST-EAST DIMINISHING
TREND AND SOME PARTIAL CLEARING THE BALANCE OF THE DAY BEHIND THE
LOW AND ITS ASSOCIATED COLD FRONT.

THE PAST 4 RUNS OF SREF DATA HAVE HINTED AT THE POTENTIAL FOR SOME
SEVERE WEATHER WITH A MODEST AMOUNT OF SHEAR...INSTABILITY...AND PLENTY
OF MOISTURE. WITH THE PRESENCE OF AN UPPER LEVEL SHORTWAVE AND
ACCOMPANYING SURFACE LOW...THERE MAY BE ENOUGH LIFT AS WELL. WHILE
THE NAM HAS BEEN SHY ON PRECIPITATION...IT DOES SHOW ABUNDANT LOW
LEVEL LIFT...AND MATCHES NICELY WITH SREF OUTPUT. WILL PROBABLY
UPDATE THE FORECAST WITH A LIKELY THREAT FOR PRECIPITATION...BUT
WOULD LIKE TO SEE THE 12Z RUN OF THE GFS FIRST.

BY EARLY MONDAY EVENING...ANY LEFTOVER CONVECTION SHOULD BE
CONFINED TO OUR FAR EASTERN ZONES...AND THIS SHOULD TAPER OFF
FAIRLY QUICKLY WITH MAINLY DRY CONDITIONS THEN ENSUING FOR THE
REMAINDER OF THE NIGHT.

ON TUESDAY...A SIGNIFICANT SECONDARY SHORTWAVE WILL DROP SOUTHEAST
ALONG THE BACKSIDE OF THE EASTERN CANADIAN TROUGH...AND WILL CROSS
OUR AREA DURING PEAK DAYTIME HEATING...ALONG WITH AN ASSOCIATED
SECONDARY SURFACE COOL FRONT/TROUGH. WHILE AVAILABLE MOISTURE STILL
LOOKS TO BE FAIRLY LIMITED...LIFT ALONG THE TROUGH AND DIURNAL
INSTABILITY BOTH APPEAR TO BE SUFFICIENT TO WARRANT AT LEAST A LOW
CHANCE OF CONVECTION...ESPECIALLY ACROSS THE NORTH COUNTRY WHICH
WILL BE IN CLOSER PROXIMITY TO THE CORE OF THE SHORTWAVE AND BETTER
MOISTURE. AT THIS RANGE...LOW TO MID RANGE CHANCE POPS WILL STILL
SUFFICE...WITH ANY ACTIVITY EXPECTED TO END BY LATE AFTERNOON/EARLY
EVENING WITH THE PASSAGE OF THE TROUGH.

THE REMAINDER OF THE PERIOD WILL THEN FEATURE DRY AND QUIET WEATHER
AS SURFACE HIGH PRESSURE AND DRIER AIR OVER THE OHIO VALLEY AND
CENTRAL GREAT LAKES SLIDES EAST TO THE ATLANTIC COAST...AND HEIGHTS
ALOFT REBOUND BEHIND THE DEPARTING UPPER TROUGH. THIS WILL SET THE
STAGE FOR A RATHER NICE DAY ON WEDNESDAY...WITH ONLY SOME HIGH
CLOUDS INFILTRATING THE AREA FROM THE WEST DURING THE AFTERNOON AS
WARM ADVECTION BEGINS ALOFT.

WITH REGARD TO TEMPERATURES...THESE WILL AVERAGE CLOSE TO NORMAL
THROUGH THE PERIOD...WITH DAYTIME HIGHS GENERALLY IN THE UPPER 70S
TO LOWER 80S...AND NIGHTTIME LOWS RANGING FROM THE UPPER 50S TO
LOWER 60S. HUMIDITY LEVELS WILL TREND DOWNWARD TO MORE COMFORTABLE
LEVELS BEHIND MONDAY'S LOW PRESSURE SYSTEM...WITH DEWPOINTS DROPPING
TO AROUND 60 MONDAY NIGHT...THEN HOLDING FAIRLY STEADY THROUGH
TUESDAY AND WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A RETURN TO MORE HEAT AND HUMIDITY IS STILL ANTICIPATED FOR THE
LATTER HALF OF THE WORK WEEK...AS UPPER RIDGING OVER THE MISSISSIPPI
VALLEY AND WESTERN GREAT LAKES ONCE AGAIN BUILDS EASTWARD INTO OUR
REGION.

THIS TRANSITION WILL BEGIN IN EARNEST WEDNESDAY NIGHT AND THURSDAY
AS THE SURFACE RIDGE DRIFTS OUT TO SEA...ALLOWING A WARM FRONT TO
APPROACH OUR REGION FROM THE WESTERN AND CENTRAL LAKES. THE
OPPORTUNITY FOR SOME CONVECTION WILL RETURN AS THIS FEATURE
APPROACHES AND THEN WORKS INTO OUR AREA...WITH MCS-TYPE ACTIVITY
CERTAINLY POSSIBLE GIVEN OUR FAVORABLE LOCATION ALONG THE PERIPHERY
OF THE BUILDING UPPER RIDGE...AND SEVERAL COMPACT SHORTWAVES SLIDING
EAST ALONG THE ADVANCING WARM FRONT. AS THE EXACT TIMING AND
PLACEMENT OF THESE FEATURES REMAINS NEAR IMPOSSIBLE TO PIN DOWN THIS
FAR OUT...WILL JUST CONTINUE WITH BROADBRUSH LOW CHANCE POPS FOR
THIS TIME FRAME.

FOLLOWING THE WARM FRONT...OUR REGION WILL BRIEFLY LIE IN A VERY
WARM AND HUMID WARM SECTOR AIRMASS THURSDAY NIGHT AND EARLY
FRIDAY...BEFORE A WEAK COOL FRONT DROPS SOUTHEAST ACROSS THE AREA ON
FRIDAY IN RESPONSE TO A SHORTWAVE TROUGH PASSING ACROSS SOUTHERN
ONTARIO/QUEBEC. THIS FEATURE WILL ACT AS A TRIGGER FOR ANOTHER ROUND
OF SCATTERED CONVECTION FRIDAY AND FRIDAY EVENING...FOLLOWED BY HIGH
PRESSURE AND DRIER/SLIGHTLY COOLER BUILDING BACK INTO OUR AREA FOR
SATURDAY.

AS FOR TEMPS...THESE WILL CLIMB BACK TO MORE UNCOMFORTABLE LEVELS IN
THE LOW-MID 90S BY FRIDAY AS 850 MB TEMPS CLIMB BACK TO +20 TO
+22C...WITH HIGHER HUMIDITY LEVELS ALSO RETURNING AS SURFACE
DEWPOINTS RISE BACK INTO THE MID AND UPPER 60S. ONLY VERY LIMITED
RELIEF IS THEN ANTICIPATED FOR FRIDAY NIGHT AND SATURDAY AS SLIGHTLY
COOLER AND LESS HUMID AIR INFILTRATES THE AREA BEHIND FRIDAY'S WEAK
COOL FRONT...WITH HIGHS STILL EXPECTED TO REACH WELL INTO THE 80S ON
SATURDAY.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A WEAK COLD FRONT WILL CONTINUE TO SLIDE TOWARD THE NY-PA BORDER
THIS AFTERNOON WITH RESIDUAL LOW LEVEL MOISTURE LINGERING BEHIND
THE FRONT. THIS MAY PRODUCE SOME BORDERLINE MVFR CONDITIONS
THROUGH EARLY THIS AFTERNOON FROM KROC WEST AND SOUTH.

HIGH PRESSURE WILL THEN MOVE EASTWARD ACROSS THE STATE AND KEEP
VFR CONDITIONS IN PLACE OVER THE REGION FOR THE FIRST HALF OF
TONIGHT. A LOW WILL MOVE IN FROM THE WEST TOWARD 12Z WITH MVFR
VSBYS IN SHRA/TSRA POSSIBLE FOR SITES SUCH AS KIAG AND KBUF.

OUTLOOK...
MONDAY AND TUESDAY...VFR/MVFR WITH A CHANCE OF SHRA/TSRA.
WEDNESDAY AND THURSDAY...VFR.

&&

.MARINE...
MODERATE TO FRESH NORTHEASTERLIES IN THE WAKE OF A SLOW MOVING COOL
FRONT WILL RESULT IN CHOPPY CONDITIONS FOR THE LAKE ERIE NEARSHORE
WATERS SOUTHWEST OF DUNKIRK...AND FOR LAKE ONTARIO WEST OF MEXICO
BAY. THESE WINDS WILL BE COUNTER TO THE PREVAILING CURRENT IN THESE
AREAS AND THIS WILL LIKELY LEAD TO WAVES THAT WILL AVERAGE CLOSE TO
4 FEET. WILL THUS KEEP SMALL CRAFT ADVISORIES IN PLACE THAT WERE
ISSUED IN PREVIOUS PACKAGES.

AS THE NOSE OF A CANADIAN HIGH PRESSURE SYSTEM EXTENDS SOUTH ACROSS
LAKE ONTARIO LATER THIS AFTERNOON AND EVENING...THE NORTHEAST WINDS
WILL DIMINISH AND VEER TO THE EAST...SO ALL SCA'S WILL EXPIRE BY THE
END OF THE DAY. THIS WILL LEAVE GENTLE SOUTHEASTERLIES ON BOTH LAKES
FOR TONIGHT.

ON MONDAY...UNSETTLED WEATHER (INCLUDING POTENTIAL THUNDERSTORMS)
WILL CROSS BOTH LAKES AS A WEAK AREA OF LOW PRESSURE WILL MOVE
THROUGH. WINDS ON LAKE ERIE WILL FRESHEN WHILE VEERING TO THE
WEST-SOUTHWEST WHILE LIGHT WINDS WILL REMAIN IN PLACE ON LAKE
ONTARIO.

MODERATE TO FRESH NORTHWESTERLIES WILL BE IN PLACE TUESDAY AS HIGH
PRESSURE WILL BUILD ACROSS THE UPPER LAKES.

&&

.EQUIPMENT...
KBUF IS UP...BUT PARTS ARE ON ORDER. ADDITIONAL OUTAGES ARE POSSIBLE
THIS WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LEZ040.
         SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON
         FOR LOZ042>044.

&&

SYNOPSIS...RSH/ZAFF
NEAR TERM...RSH/ZAFF
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...RSH/ZAFF
MARINE...RSH
EQUIPMENT...ZAFF
Hazardous weather outlook, Jul 24, 5:00 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT SUN JUL 24 2011

NYZ001>008-010>014-019>021-085-250900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-250900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 10:23 PM EDTSpecial Weather StatementBUFChautauqua37 min

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.